Donate Now
We've Moved! Check out our new boards.
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Bodies » Side Effects

 - UBBFriend: Email this page to someone!    
Author Topic: Side Effects
oohappyday
Neophyte
Member # 26870

Icon 1 posted      Profile for oohappyday     Send New Private Message       Edit/Delete Post 
I am on the pill and I am aware of the "common" side effects. But what are the other side effects? Can the pill make one feel more paranoid, easily annoyed, overall moody, feel like always crying, and depressed? I'm not exactly sure, but I think I've been experiencing all these emotions the past couple of months. And I wanted to know if the pill could have any possible contribution to my newfound emotions, because if that is the case I most definitely want to find another brand of birth control pills. Or is it all just me and nothing to do with the pill? Anyone on the pill experience this or can recommend another brand of pills?
Posts: 2 | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
Ecofem
Activist
Member # 13388

Icon 1 posted      Profile for Ecofem     Send New Private Message       Edit/Delete Post 
Yes, hormonal birth control can also have those side effects. (I also experienced them when I was on the Pill.) I would definitely make an appointment with your doctor to look into a different brand or even non-hormonal options.
Posts: 3318 | Registered: Jun 2003  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
Just an FYI? If you're on a low-dose combination pill, then both the dose and the combination of hormones are not going to differ much from brand to brand.

So, if you do swap breands and still experience these effects, chances are you're just better off looking at non-hormonal methods.


Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
poppybluefrogs
Activist
Member # 22137

Icon 10 posted      Profile for poppybluefrogs         Edit/Delete Post 
i experienced this at first but now it's far less magnified. I'm not sure why but i really don't get those side effects anymore. or maybe i'm just better at dealing with it.
Posts: 228 | Registered: Feb 2005  |  IP: Logged | Report this post to a Moderator
ScreamInEcstasy
Activist
Member # 26981

Icon 10 posted      Profile for ScreamInEcstasy     Send New Private Message       Edit/Delete Post 
One of my friends had this problem, its defintaely not fun, its not you, its the pill. You say the effects are "less-magnified now" i dont know...that sounds riskay if it did that then its just not matching your body/mind.You should switch brands.

[This message has been edited by ScreamInEcstasy (edited 01-13-2006).]


Posts: 45 | From: canada | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3